A male asked:
Disclaimer

finding some (20-40) grey hairs on my head. i'm on my second course of accutane. could it be caused by accutane? i'm 27 and have never seen this befor

1 doctor answer
Dr. Steve Choi
21 years experience Family Medicine
Unlikely: Accutane can cause hair thinning but there has been no reports of premature greying.
Answered on Nov 28, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old male asked:
Dr. Juris Bunkis
46 years experience Plastic Surgery
Try Rogaine (minoxidil): Try rogaine, (minoxidil) over the counter, can buy it at costco.
1
1 comment
A 29-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Hair loss: Apparently hair loss is a known side effect of isotretinoin. See http://www.dermnetnz.org/treatments/isotretinoin.html for more details. Tell prescrib ... Read More
A 33-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
No: Unlikely a cause for recurrence of acne, see your doctir/dermatologist for evaluation and management if suffering , good luck
1
1 thank
A 33-year-old male asked:
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Could be possible: accutane has many side effects including swellind of lymph nodes but other systemic causes are possible
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month